# SDR UPS06246808

- Difficulty date: May 8, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAM ON L/AFT WING TO BODY FAIRING PANEL NR 3510 JUST AFT OF HYD SYS BAY REF EO B727-5350-24306.  PERFORMED INTERIM REPAIR PER EO B727-5350-24306 STEP 6.  DEFERRED FOR REPEAT INSPECTION EVERY 30 DAYS AND PERM BY C-CK.  NR D 325051 ASSIGNED INSTALLATION OF PANEL IN ON L/P 543424 #3.
